Advances in Differential Equations

Boundary-value problems with non-surjective $\phi$-Laplacian and one-sided bounded nonlinearity

C. Bereanu and J. Mawhin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Using Leray-Schauder degree theory we obtain various existence results for nonlinear boundary-value problems \begin{eqnarray*} (\phi(u'))'=f(t, u, u'),\quad l(u, u')=0 \end{eqnarray*} where $l(u, u')=0$ denotes the periodic, Neumann or Dirichlet boundary conditions on $[0,T],$ $\phi:\mathbb{R}\rightarrow (-a,a)$ is a homeomorphism, $\phi(0)=0.$

Article information

Source
Adv. Differential Equations Volume 11, Number 1 (2006), 35-60.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867723

Mathematical Reviews number (MathSciNet)
MR2192414

Zentralblatt MATH identifier
1111.34016

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C25: Periodic solutions 35J60: Nonlinear elliptic equations 47J05: Equations involving nonlinear operators (general) [See also 47H10, 47J25] 47N20: Applications to differential and integral equations

Citation

Bereanu, C.; Mawhin, J. Boundary-value problems with non-surjective $\phi$-Laplacian and one-sided bounded nonlinearity. Adv. Differential Equations 11 (2006), no. 1, 35--60. https://projecteuclid.org/euclid.ade/1355867723.


Export citation